Makeover Assistant
Beauty
Skin > Stretch Marks

Breasts & the pill

I recently started taking a new contraceptive pill, and my breasts have ballooned. I am worried about stretch marks… Do you have any advice?

Most people's breasts increase in size when they take the pill. However, if they have grown alarmingly, it is likely that the hormone dose of the pill that you are taking is too high. I suggest that you talk to your doctor. As for the stretch marks… there is little to suggest: Be careful not to put on weight, as this often happens with the pill.


Other answers from our experts...
Stopping Stretch Marks
Stretch Marks & Sun
Stretch Marks

Choose a topic :

Search 'Ask the Expert' using keywords :


Don't miss...
Celebrity Men with GlassesA Marriage Made In Heaven! Check Out This Dream Wedding In The Canary Islands
Next Week's Emmerdale SpoilersFamous Capricorns: Celebrities with Capricorn star sign
Latest… 24/03/2017
Beauty News
Guides
Videos
People Are Now Using Bath Bombs As Highlighter *And Our Cheeks Are Weeping*
The Best Beauty Tips Given To Daughters By Their Mothers
Graphic Eyeliner Is The Makeup Trend You Need To Master In 2017
Can We Stop Using Weird Objects To Put On Our Makeup Now Please?
All Beauty news
The Complete Guide On How To Pick The Perfect Moisturiser For Your Skin Type
Everything You Need To Know About Getting Hair Extensions
Shea Perfection! Our Top Ten Uses For Shea Butter
The Best Makeup For Blue Eyes: How To Make Your Baby Blues Pop!
See all Beauty guides
This Woman Has Serious Makeup Skills
See all Beauty videos
 

Don't miss out!

...Join our newsletter
Get the sofeminine latest straight to your inbox
  OK
Find us on...